MAUDE Adverse Event Report: COMBO(ZHONGSHAN) MEDICAL EQUIPMENT DRIVE MEDICAL COMMODE, FOLDING W/DEEP SEAT; ADAPTOR, HYGIENE

COMBO(ZHONGSHAN) MEDICAL EQUIPMENT DRIVE MEDICAL COMMODE, FOLDING W/DEEP SEAT; ADAPTOR, HYGIENE
Model Number 11148N-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving a commode by a letter from an attorney who reported the leg of the commode gave out causing the commode to collapse.The end user fell and fractured their right heel bone.Drive medical is currently investigating the incident, including attempting to inspect the device.An update will be filed if additional information becomes available.

Brand Name
DRIVE MEDICAL COMMODE, FOLDING W/DEEP SEAT
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
COMBO(ZHONGSHAN) MEDICAL EQUIPMENT
no.6 tongxing east road,
donsheng town,
zhongshan city, guangdong province
CH 
MDR Report Key25303829
Report Number2438477-2026-00029
Device Sequence Number9294313
Product Code ILS
UDI-Device Identifier50822383222030
UDI-Public(01)50822383222030
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
Report Date (Section F) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11148N-1
Device Catalogue Number11148N-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/01/2026
Event Location Home
Date Report to Manufacturer05/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight288 LB
Date Report Sent to FDA05/27/2026